# SDR SWAA990790

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 3 LE SLAT LOWER SKIN CRACKED ON AFT RIVET ROW, 5 INCHES FWD OF ACTUATOR ATTACH POINT.  REPAIRED SLAT ASSY PER SWA RA NR 1-357-0685.
